Research ArticleOpen accessIn the abstractAcid-Base Buffering Properties of Five Legumes and Selected Food in vitroMaher M. Al-Dabbas, Khalid Al-Ismail, Ruba Abu Taleb, Salam IbrahimAmerican Journal of Agricultural and Biological Sciences, Vol. 5, Issue 2 · 21 Jun 2010 · 9,737 accessesView PDFCite
19 results for “Weak Solution”
Set a search alertResearch ArticleOpen accessIn the abstractEvolutionary Algorithm DefinitionNada M.A. AL-SalamiAmerican Journal of Engineering and Applied Sciences, Vol. 2, Issue 4 · 10 Dec 2009 · 7,751 accessesView PDFCite
Research ArticleOpen accessIn the abstractImmunomodulatory and In vivo Antiplasmodial Activities of Propolis ExtractsSyamsudin, Rita Marleta Dewi, KusmardiAmerican Journal of Pharmacology and Toxicology, Vol. 4, Issue 3 · 30 Sep 2009 · 7,801 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Improved TCP Connection Protocol over Wireless Mobile Networks with Mobile Nodes HandoffMaen M. Al AssafJournal of Computer Science, Vol. 4, Issue 8 · 31 Aug 2008 · 6,675 accessesView PDFCite
Research ArticleOpen accessIn the abstractConvergence Results for Fixed Point Problems of Accretive Operators in Banach SpacesChioma Lydia Ejikeme, Mujahid Abbas, Dennis Ferdinand AgbebakuJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 31 Jul 2020 · 6,462 accessesView PDFCite
Research ArticleOpen accessIn the abstractMODELING THE UNIVERSE AS A QUANTUM WELLMichael Harney, Julie SealPhysics International, Vol. 5, Issue 1 · 19 Mar 2014 · 8,241 accessesView PDFCite
Research ArticleOpen accessIn the abstractON THE BLOW-UP BEHAVIOR OF SOLUTIONS TO A SYSTEM WITH FRACTIONAL POWERAli HakemPhysics International, Vol. 4, Issue 1 · 28 Jun 2013 · 6,807 accessesView PDFCite
Research ArticleOpen accessIn the abstractAnalysis of the Over-Voltages Produced by Lightning Strokes in the Power Transmission System in the Southern Region of Saudi ArabiaA. U. Al-Abdulaziz, S. M. Bashi, A. A. AlthubaitiAmerican Journal of Applied Sciences, Vol. 3, Issue 3 · 31 Mar 2006 · 7,213 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn a Problem Connected with Navier-stokes Equations in Non Cylindrical DomainsJ. Limaco, S. B. de Menezes, C. Vaz, J. F. MontenegroJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 6,610 accessesView PDFCite